RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 1, Pages 36–45 (Mi jsfu217)  

This article is cited in 2 scientific papers (total in 2 papers)

The clique minimal separator decomposition of a hypergraph

Valentina V. Bykova

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: We present the decomposition of a hypergraph into its atoms with using the clique minimal separators. We have indicated that this decomposition is unique. We offer effective procedures for computing the clique minimal separators and construction the decomposition. We give the application by decomposition for computing the treewidth of a hypergraph.

Keywords: atom hypergraph, clique separator, acyclicity, treewidth.

Full text: PDF file (182 kB)
References: PDF file   HTML file
UDC: 519.1
Received: 18.09.2011
Received in revised form: 25.10.2011
Accepted: 10.11.2011

Citation: Valentina V. Bykova, “The clique minimal separator decomposition of a hypergraph”, J. Sib. Fed. Univ. Math. Phys., 5:1 (2012), 36–45

Citation in format AMSBIB
\Bibitem{Byk12}
\by Valentina~V.~Bykova
\paper The clique minimal separator decomposition of a~hypergraph
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 1
\pages 36--45
\mathnet{http://mi.mathnet.ru/jsfu217}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu217
  • http://mi.mathnet.ru/eng/jsfu/v5/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Bykova, “Strukturnaya dekompozitsiya grafa i ee primenenie dlya resheniya optimizatsionnykh zadach na razrezhennykh grafakh”, PDM. Prilozhenie, 2014, no. 7, 154–157  mathnet
    2. Bykova V., Illarionov R., “on Clique Problem For Sparse Graphs of Large Dimension”, Information Technologies and Mathematical Modelling, Communications in Computer and Information Science, 487, eds. Dudin A., Nazarov A., Yakupov R., Gortsev A., Springer-Verlag Berlin, 2014, 69–75  crossref  zmath  isi
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:309
    Full text:145
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021